A member asked:

What's wrong if you still have symptoms of a uti after medicine?

4 doctors weighed in across 2 answers
Dr. Ralph Morgan Lewis answered

Specializes in Family Medicine

UTI persists: The bacteria causing the UTI may be resistant to the antibiotic used; you might have interstitial cystitis, which involves the bladder wall; or another condition may be causing the symptoms. See fp again for urine culture & sensitivity & more extensive evaluation to determine other possible causes.

Answered 6/10/2014

6.1k views

Thank

Antibiotic or IC: You likely did not get the right antibiotic, or you have interstitial cystitis. Either insist on a urine culture if you are having frequent problems or consider treatment for ic- no caffiene, and acid free diet. www.ichelp.org.

Answered 11/26/2013

6.1k views

Thank

Related Questions

Sponsored Content
HealthTap Medical Group does not endorse products or services. Sponsored content revenues support our mission to make health information free and accessible to all.Learn more